# SDR VNAA2016051500010

- Difficulty date: May 15, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 4,182 hours, 3,839 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SLATS HALF SPEED ON DEPARTURE WOW, FLAP OVERSPEED, AND STABILIZER TRIM RUNAWAY. THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, PERFORMED ELECTRICAL RIGGING OF SLATS, CLEARED INHIBITS, AND PERFORMED CHECKS IAW THE AMM. THE ACFT WAS RELEASED FOR SERVICE.
